MAUDE Adverse Event Report: AMO Puerto Rico Mfg. Inc. PureSee IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO Puerto Rico Mfg. Inc. PureSee IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DET150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient implanted bilaterally with preloaded extended depth of focus (edof) toric intraocular lenses (iols) experienced significant postoperative halos and glare.During a postoperative examination, the physician reported a plano refractive outcome in one eye and slight myopia in the fellow eye; however, the patient's visual symptoms persisted over time.The physician indicated that the cause of the symptoms was uncertain but suggested that they may be related to the implanted lenses.Additional information indicated that the left-eye (os) lens was explanted on (b)(6) 2026, due to the reported visual symptoms and was replaced with a zcu lens.The physician further reported that explantation of the fellow-eye lens was planned for the following week.Subsequent follow-up revealed that the right-eye (od) lens was also explanted.The date of the explant procedure was not provided.No additional information regarding the procedure, replacement lens for the right eye, or patient outcome following the explant was available.No further information was provided.This report captures the issues reported with the patient's right eye.A separate report will be submitted for the patient's left eye.
 
Additional Manufacturer Narrative
Section a4, a5 and a6: unknown, information was requested but not provided.Section b3: date of event: unknown, not provided, but the best estimate date is on or after jun 15, 2026.Section d6b: if explanted, give date: unknown; information was requested but not provided.Section h6: health effect - impact code: 4619 - temporary impairment (this code is used for the reported halo vision- surgical intervention required, glare surgical intervention required issues).Device evaluation: the device was not returned at the manufacturing site; therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.A search of complaints related to this production order (po) was performed.The search of complaints revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.Attempts were made to obtain additional information regarding the event; however, the information was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
PureSee IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO Puerto Rico Mfg. Inc.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50421502
Report Number3012236936-2026-000251
Device Sequence Number9634502
Product Code MJP
UDI-Device Identifier05050474819023
UDI-Public(01)05050474819023(17)290201
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDET150
Device Catalogue NumberDET150U195
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale